Nivolumab and immune-mediated colitis

Heather Walker (Lead / Corresponding author), Paul Brennan, Maximillian Groome, Shaun Walsh, Frank Carey

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
130 Downloads (Pure)

Abstract

Nivolumab is associated with a number of immune-regulated adverse events, including immune-mediated colitis and may present following the discontinuation of treatment. Current guidance suggests lower doses of methylprednisolone; however, we described faster resolution of the patient's symptoms compared to previous reported cases, using higher dosing, thereby minimizing hospitalization.

Original languageEnglish
Pages (from-to)644-647
Number of pages4
JournalClinical Case Reports
Volume7
Issue number4
Early online date19 Feb 2019
DOIs
Publication statusPublished - 8 Apr 2019

Keywords

  • immune-mediated colitis
  • immune-regulated adverse events
  • Nivolumab
  • PD-1 receptor

Fingerprint Dive into the research topics of 'Nivolumab and immune-mediated colitis'. Together they form a unique fingerprint.

Cite this